Alert archive / California / Wind Advisories in 2014
Wind Advisory 11, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Mar 10, 2014, 3:00 AM PDT for San Bernardino County, California; Mohave County, Arizona. It took effect at Mar 11, 2014, 6:00 AM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2014, 3:00 AM PDT (10:00 UTC)
- In effect from
- Mar 11, 2014, 6:00 AM PDT
- Expired
- Mar 11, 2014, 6:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 48 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 10.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4089 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
400 WWUS75 KVEF 101000 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 300 AM PDT MON MAR 10 2014 AZZ002-036-CAZ527-NVZ021-102200- /O.NEW.KVEF.WI.Y.0011.140311T1300Z-140312T0100Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 300 AM PDT MON MAR 10 2014 /300 AM MST MON MAR 10 2014/ ...WIND ADVISORY IN EFFECT FROM 6 AM PDT /6 AM MST/ TO 6 PM PDT /6 PM MST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE LAKE MEAD NATIONAL RECREATION AREA...LAKE HAVASU AND FORT MOHAVE AND THE COLORADO RIVER VALLEY OF SAN BERNARDINO COUNTY...WHICH IS IN EFFECT FROM 6 AM PDT /6 AM MST/ TO 6 PM PDT /6 PM MST/ TUESDAY. * WINDS: NORTH 20 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: NORTH WINDS WILL DEVELOP EARLY TUESDAY MORNING FOLLOWING THE PASSAGE OF A COLD FRONT. WINDS WILL PEAK IN THE LATE MORNING AND AFTERNOON...BEFORE DECREASING IN THE LATE AFTERNOON. * LOCATIONS: LAKE MEAD NATIONAL RECREATION AREA...BULLHEAD CITY...LAUGHLIN...MOHAVE VALLEY...NEEDLES AND LAKE HAVASU CITY. * IMPACTS:WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORCYCLES AND HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO AREA LAKES. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$
4 follow-up statements
973 WWUS75 KVEF 102143 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 243 PM PDT MON MAR 10 2014 AZZ002-036-CAZ527-NVZ021-111300- /O.CON.KVEF.WI.Y.0011.140311T1300Z-140312T0100Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 243 PM PDT MON MAR 10 2014 /243 PM MST MON MAR 10 2014/ ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM PDT /6 AM MST/ TO 6 PM PDT /6 PM MST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR THE LAKE MEAD NATIONAL RECREATION AREA...LAKE HAVASU AND FORT MOHAVE AND THE COLORADO RIVER VALLEY OF SAN BERNARDINO COUNTY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM TUESDAY. * WINDS: NORTH 20 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: NORTH WINDS WILL DEVELOP EARLY TUESDAY MORNING FOLLOWING THE PASSAGE OF A COLD FRONT. WINDS WILL PEAK IN THE LATE MORNING AND AFTERNOON...BEFORE DECREASING IN THE LATE AFTERNOON. * LOCATIONS: LAKE MEAD NATIONAL RECREATION AREA...BULLHEAD CITY... LAUGHLIN...MOHAVE VALLEY...NEEDLES AND LAKE HAVASU CITY. * IMPACTS: STRONG WINDS IN EXCESS OF 30 MPH WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR MOTORCYCLES AND HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO AREA LAKES. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. && $$
678 WWUS75 KVEF 111250 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 550 AM PDT TUE MAR 11 2014 AZZ002-036-CAZ527-NVZ021-112200- /O.CON.KVEF.WI.Y.0011.140311T1300Z-140312T0100Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 550 AM PDT TUE MAR 11 2014 /550 AM MST TUE MAR 11 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT /6 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT /6 PM MST/ THIS EVENING FOR THE LAKE MEAD NATIONAL RECREATION AREA...LAKE HAVASU AND FORT MOHAVE AND THE COLORADO RIVER VALLEY OF SAN BERNARDINO COUNTY. * WINDS: NORTH 20 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: NORTH WINDS WILL CONTINUE TO STRENGTHEN THIS MORNING BEHIND THE PASSAGE OF A COLD FRONT. THE WIND WILL PEAK IN THE LATE MORNING AND AFTERNOON...BEFORE DECREASING IN THE LATE AFTERNOON. * LOCATIONS: LAKE MEAD NATIONAL RECREATION AREA MAINLY SOUTH OF HOOVER DAM...BULLHEAD CITY... LAUGHLIN...MOHAVE VALLEY...NEEDLES AND LAKE HAVASU CITY. * IMPACTS: STRONG WINDS IN EXCESS OF 30 MPH WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR MOTORCYCLES AND HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO AREA LAKES. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. && $$
536 WWUS75 KVEF 112141 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 241 PM PDT TUE MAR 11 2014 AZZ002-036-CAZ527-NVZ021-120100- /O.CON.KVEF.WI.Y.0011.000000T0000Z-140312T0100Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 241 PM PDT TUE MAR 11 2014 /241 PM MST TUE MAR 11 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT /6 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT /6 PM MST/ THIS EVENING FOR THE COLORADO RIVER VALLEY. * WINDS: NORTH 20 TO 35 MPH WITH GUSTS TO 45 MPH. * TIMING: NORTH WINDS WILL CONTINUE THIS AFTERNOON BEFORE DECREASING DURING THE LATE AFTERNOON AND EVENING. * LOCATIONS: LAKE MEAD NATIONAL RECREATION AREA MAINLY SOUTH OF HOOVER DAM...BULLHEAD CITY... LAUGHLIN...MOHAVE VALLEY... NEEDLES AND LAKE HAVASU CITY. * IMPACTS: STRONG WINDS IN EXCESS OF 30 MPH WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY PERIOD. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR MOTORCYCLES AND HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION WHEN VENTURING ONTO AREA LAKES. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. && $$ WOLCOTT
365 WWUS75 KVEF 120049 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 549 PM PDT TUE MAR 11 2014 AZZ002-036-CAZ527-NVZ021-120200- /O.EXP.KVEF.WI.Y.0011.000000T0000Z-140312T0100Z/ LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK... BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN 549 PM PDT TUE MAR 11 2014 /549 PM MST TUE MAR 11 2014/ ...WIND ADVISORY WILL EXPIRE AT 6 PM PDT /6 PM MST/ THIS EVENING... THE WIND ADVISORY FOR THE COLORADO RIVER VALLEY WILL EXPIRE AT 6 PM PDT /6 PM MST/ THIS EVENING. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE ON TIME AS WIND SPEEDS HAVE DECREASED BELOW ADVISORY LEVELS. LOCALLY GUSTY NORTH WINDS OVER 30 MPH ARE STILL POSSIBLE THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Mar 10, 3:00 AM PDT, 0 minutes earlier.
Area forecast discussion, Mar 10, 3:00 AM PDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
300 AM PDT MON MAR 10 2014
.SYNOPSIS...BREEZY TO WINDY CONDITIONS ALONG WITH MAINLY HIGH CLOUDS
WILL BE SEEN TODAY AHEAD OF A COLD FRONT. THE COLD FRONT WILL
USHERING IN GUSTY NORTH WINDS ALONG WITH COOLER TEMPERATURES ON
TUESDAY. THERE WILL BE A SLIGHT CHANCE OF SHOWERS ALONG THE SOUTHERN
SIERRA CREST AND THE PORTIONS OF CENTRAL NEVADA TONIGHT AND TUESDAY.
A WEAK AREA OF LOW PRESSURE LINGERING OVER THE AREA ON WEDNESDAY AND
THURSDAY COULD LEAD TO A FEW SHOWERS OVER THE MOUNTAINS.
TEMPERATURES WILL WARM BY WEEKS END AS HIGH PRESSURE BUILDS BACK
OVER THE REGION.
&&
.SHORT TERM...THROUGH WEDNESDAY NIGHT...MID/HIGH CLOUDS OVER THE SRN
GREAT BASIN AND MOJAVE DESERT AHEAD OF OPEN TROUGH APPROACHING THE
NORTHWEST COAST OF CALIFORNIA. MOISTURE FEEDING IN ALONG THE COLD
FRONT LEADING TO PRECIPITATION NORTH OF INTERSTATE 80 IN NORTHERN
CALIFORNIA. RADAR SHOWING SOME LIGHT SHOWERS TRYING TO DEVELOP IN
NORTHERN NEVADA AROUND WINNEMUCCA. TROUGH WILL PROGRESS EAST INTO
NORTHERN NEVADA THIS AFTERNOON. MODELS CONSISTENT SHOWING MOST OF
THE PRECIPITATION STAYING ALONG AND NORTH OF HIGHWAY 50 TODAY. DID
LEAVE OUR SLIGHT CHANCE MENTION IN FOR AREAS ADJACENT TO NORTHERN
NYE AND WHITE PINE COUNTIES. AS WE HAVE BEEN ADVERTISING...THE WIND
WILL BE THE MAIN IMPACT FROM THIS SYSTEM. PRE-FRONTAL SOUTHWEST-WEST
WINDS WILL DEVELOP DURING THE AFTERNOON IN THE MOJAVE DESERT FROM
BARSTOW TO LAS VEGAS AND KINGMAN. NO ADVISORY NECESSARY TODAY AS
PEAK PRE-FRONTAL GUSTS SHOULD STAY BELOW 40 MPH. LATEST RUNS OF OUR
HI-RES MODELS SUGGEST COLD FRONT MAY ARRIVE IN LAS VEGAS IN THE LATE
EVENING. THIS IS AN HOUR OR TWO SOONER THAN LAST NIGHT. COLD FRONT
WILL CONTINUE SOUTHEAST CLEARING SAN BERNARDINO AND SOUTHERN MOHAVE
COUNTIES BETWEEN 5 AM AND 8 AM TUESDAY MORNING. CONFIDENCE
INCREASING THAT A WIND ADVISORY WILL BE NEEDED FOR THE LAKE MEAD NRA
AND LOWER COLORADO RIVER VALLEY TUESDAY. WILL BE GOING OUT WITH A
WIND ADVISORY FOR THAT OUR RUNNING FROM 6AM - 6PM TUESDAY. THE NORTH
WIND WILL CONTINUE INTO WEDNESDAY MORNING BEFORE DECREASING IN THE
AFTERNOON.
ON WEDNESDAY...SECONDARY PIECE OF ENERGY DIGGING DOWN FRONTSIDE OF
PAC NW RIDGE WILL PINCH OFF DEVELOPING A CLOSED LOW OVER THE AREA.
THERE REMAINS SOME UNCERTAINTY BETWEEN MODELS HOW FAR WEST LOW MAY
CLOSE OFF WHICH WILL HAVE A LARGE BEARING ON THE FORECAST. AT THIS
TIME...COULD SEE SHOWERS DEVELOP UNDER THE COLD POOL MAINLY OVER THE
HIGHER TERRAIN FROM NORTHERN MOHAVE COUNTY BACK AS FAR WEST AS THE
SRN SIERRA CREST. FOR NOW...INCREASED POPS FOR THE MTNS WEDNESDAY
AFTERNOON WHILE KEEPING SLIGHT CHANCE MENTION WEDNESDAY NIGHT.
MIXING OF THE BOUNDARY LAYER TODAY WILL MAKE TODAY THE WARMEST DAY
FOLLOWED BY COOLER READINGS IN WAKE OF THE COLD FRONT TUESDAY AND
WEDNESDAY.
.LONG TERM...THURSDAY THROUGH SUNDAY...WEAK UPPER LEVEL TROUGH WILL
BE LOCATED ACROSS SOUTHERN NEVADA THURSDAY MORNING BEFORE SLOWLY
DRIFTING EAST BY THURSDAY NIGHT. NOT MUCH MOISTURE ASSOCIATED WITH
THIS TROUGH BUT ENOUGH INSTABILITY AND MID LEVEL MOISTURE MAY BE
PRESENT FOR A FEW STRAY MOUNTAIN SHOWERS AS THE LOW IS PARKED
OVERHEAD. VERY DRY LOW LEVELS WILL LIMIT PRECIPITATION THAT REACHES
THE GROUND...WITH VIRGA THE MOST LIKELY OUTCOME WITH ANY DEVELOPMENT
THAT OCCURS.
FRIDAY THROUGH THE WEEKEND...RIDGE OF HIGH PRESSURE DEVELOPS OFF THE
WEST COAST FRIDAY AND NUDGES INLAND AS WE PROGRESS INTO THE WEEKEND.
THIS WILL RESULT IN CONTINUED DRY CONDITIONS AND INCREASING
TEMPERATURES INTO ABOVE NORMAL TERRITORY. EXTENDED GUIDANCE HINTS AT
THE POSSIBILITY OF 80 DEGREES WEATHER IN THE LAS VEGAS VALLEY NEXT
WEEKEND AND NEAR 90 IN PARTS OF DEATH VALLEY AND THE ALONG THE LOWER
COLORADO RIVER.
&&
.AVIATION...FOR MCCARRAN...SOUTH-SOUTHWEST WINDS 5-8 KNOTS THROUGH
THE MORNING THEN INCREASING THIS AFTERNOON TO AROUND 10-20 KNOTS
WITH GUSTS 25-30 KNOTS. A COLD FRONT WILL BRING A WIND SHIFT THIS
EVENING. AT THIS TIME...LOOK FOR FRONTAL PASSAGE BETWEEN 9 AND 11
PM. A NORTHWEST WIND OF 10-20 KNOTS WITH GUSTS 25-30 KNOTS POSSIBLE.
ANY CEILINGS WILL REMAIN AOA 20 KFT.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...LIGHT WINDS GENERALLY UNDER 10 KNOTS THROUGH MORNING.
SOUTH TO SOUTHWEST WINDS WILL INCREASE DURING THE LATE MORNING AND
AFTERNOON WITH MOST LOCATIONS SEEING WINDS 10-20 KTS WITH THE
EXCEPTION OF WESTERN SAN BERNARDINO COUNTY WHERE WINDS MAY GUST TO
35 KNOTS AT TIMES. A COLD FRONT WILL PUSH THROUGH CENTRAL NEVADA
LATE THIS AFTERNOON WITH GUSTY NORTH WINDS BEHIND THE FRONT. WIND
SPEEDS WILL BE AROUND 15-25 KNOTS BEHIND THE FRONT WITH STRONG WINDS
EXPECTED DOWN THE COLORADO RIVER TUESDAY. ANY SHOWERS WILL BE
LIMITED TO THE SIERRA CREST AND FAR NORTHERN AREAS ADJACENT TO
NORTHERN NYE AND WHITE PINE COUNTIES.
&&
.FIRE WEATHER...NORTHERLY WINDS ARE EXPECTED TO DEVELOP DOWN THE
COLORADO RIVER VALLEY MONDAY NIGHT BEHIND A COLD FRONT. THE WINDS
WILL INCREASE TUESDAY MORNING AND CONTINUE THROUGH THE DAY.
RELATIVE HUMIDITY VALUES ARE FORECAST TO DIP BELOW 15 PERCENT BY
LATE TUESDAY MORNING. THE FIRE WEATHER WATCH WILL BE UPGRADED TO A
RED FLAG WARNING WITH THIS MORNINGS FIRE WEATHER FORECAST.
GUSTY NORTH WINDS COULD LINGER INTO WEDNESDAY...LEADING TO THE
POSSIBILITY OF CRITICAL FIRE WEATHER CONDITIONS AGAIN.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM 10 AM TO 9 PM PDT TUESDAY FOR NVZ466.
WIND ADVISORY FROM 6 AM TO 6 PM PDT TUESDAY FOR NVZ021.
AZ...RED FLAG WARNING FROM 10 AM TO 9 PM MST TUESDAY FOR AZZ101.
WIND ADVISORY FROM 6 AM TO 6 PM MST TUESDAY FOR AZZ002-036.
CA...RED FLAG WARNING FROM 10 AM TO 9 PM PDT TUESDAY FOR CAZ229.
WIND ADVISORY FROM 6 AM TO 6 PM PDT TUESDAY FOR CAZ527.
&&
PIERCE/OUTLER
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Mar 9, 4:43 AM PDT, 22 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 443 AM PDT SUN MAR 9 2014 AZZ001-003-CAZ519>526-NVZ014>020-022-101000- NORTHWEST PLATEAU-NORTHWEST DESERTS-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 443 AM PDT SUN MAR 9 2014 /443 AM MST SUN MAR 9 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOUTHWEST TO WEST WINDS WILL INCREASE MONDAY AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL SWEEP SOUTHEAST ACROSS THE SOUTHERN GREAT BASIN AND MOJAVE DESERT MONDAY NIGHT USHERING IN ANOTHER ROUND OF GUSTY NORTH WINDS FOR TUESDAY. CONFIDENCE FOR THE NEED OF A WIND ADVISORY IS LOW AT THIS TIME. ALONG WITH THE GUSTY WINDS THERE WILL BE A SLIGHT CHANCE OF SHOWERS IN THE EASTERN SIERRA SLOPES OF INYO COUNTY AND SOUTH CENTRAL NEVADA. TEMPERATURES WILL FALL TO NEAR NORMAL ON TUESDAY AND WEDNESDAY THEN WARM BY WEEKS END. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ002-036-CAZ527-NVZ021-101000- LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- 443 AM PDT SUN MAR 9 2014 /443 AM MST SUN MAR 9 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL USHER IN ANOTHER ROUND OF NORTH WINDS MONDAY NIGHT AND TUESDAY. ITS POSSIBLE THAT NORTH WINDS COULD LINGER INTO AT LEAST THURSDAY BEFORE DECREASING FRIDAY. CONFIDENCE FOR THE NEED OF A WIND ADVISORY OR LAKE WIND ADVISORY IS LOW AT THIS TIME. TEMPERATURES WILL BE NEAR NORMAL TUESDAY AND WEDNESDAY THEN WARM BY WEEKS END. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 4:42 AM PDT | Red Flag Warning | VEF | Clark | 40 hr |
Nearby
Wind Advisories in California, 2014Wind Advisories in Arizona, 2014Wind Advisories in Nevada, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.